# SDR ERAA96307

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6890040
- Condition: Defective
- Location: 1st Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOZZLE WAS OVERHAULED  AND RET'D TO ERA 7-22-96.  NOZZLE IS NOT FUNCTIONAL.   COMBUSTION LINER WILL NOT INSERT TO  SHIELD.
